# SDR O2GA2016091982801

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N828UP
- Make and model: Beech B300
- Aircraft serial: FL932
- Aircraft time: 1,754 hours, 1,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MASTER WARNING ANNUNCIATOR ILLUMINATED FOLLOWED BY CABIN DOOR UNLOCKED ANNUNCIATOR.  RETURNED TO DEPARTURE, LANDING WAS UNEVENTFUL.  CABIN DOOR UNLOCKED ANNUNCIATOR SYSTEM WAS DEFERRED IAW MINIMUM EQUIPMENT LIST.  ACFT WAS RETURNED TO SERVICE.
